| Model Number |
007837 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device for this malfunction has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 7837 ptfe felt allegedly experienced foreign material present in device.This information was received from a single source.The malfunction reported no patient involvement.The patient¿s age, weight, and sex was not reported.
Additional Manufacturer Narrative
H10: for this event, the lot number was provided and a lot history review was performed.Of the 1 reported malfunction, 1 device was returned for evaluation and photos were provided for review.Foreign material was identified for this device.A root cause has not been determined.The device was labeled for single use.H11: h6 (results, conclusion) h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description